# SDR SWAA2022032347154

- Difficulty date: October 22, 2019
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N8618N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36915
- Aircraft time: 21,694 hours, 9,437 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 146A750252
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT R/H SIDE Z-ANGLE STA 727+4 TO 727F RBL 21 HAS CORROSION / BLENDED CORROSION ON AFT CARGO R/H SIDE; Z-ANGLE STA 727+4 - 727F RBL 21. VERIFIED MATERIAL LOSS TO BE ORIG 'T' .040 REMAINING 'T' .031 LOSS OF .009 FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED Z-ANGLE STA 727+4 - 767 R/H. P/N BAC1496-377-7075 T6 ATAG A35657 IAW B737-800 SRM 53-00-53-2R-5 BOEING DWG 146A7500 REV C SRM 53-00-53-1A-2 TOOL 3 36306 CAL DUE 6/26/20. P/N 146A7502-52.
